# SDR SWAA2018053022321

- Difficulty date: May 4, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE L1 DOOR SILL FRAME CRACKED AT BS 312, BETWEEN STR 5L TO STR 6L.  REPAIRED FRAME PER ER AND EA.
